# SDR SWAA2024102844677

- Difficulty date: October 2, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR CUTOUT LOWER SUPPORT ANGLE; HAS MULTIPLES POINTS OF CORROSION. (MARKED<[01] RH OVERWING EMERGENCY EXIT DOOR CUTOUT LOWER SUPPORT ANGLE REPAIRED PER EA 24-152-02777;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
